# SDR SWAA2017111317713

- Difficulty date: October 26, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV OUTBOARD EMERGENCY EXIT LIGHT DAMAGED.  R&R LIGHT PER AMM.
